# SDR SIMA20150126001

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,429 hours, 33,450 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350002
- Part serial: 00211
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ACFT PULLED HARD TO RIGHT, DID NOT TOUCH TILLER, APPLIED 3/4 FULL LEFT RUDDER PEDAL & BRAKE, ACFT WENT STRAIGHT AT THAT POINT.  THEN CAME FULL LEFT RUDDER PEDAL AT APPROX 60KTS TAKING HIGH SPEED.  ACFT RESPONDED FINE BUT SEEMED SLUGGISH.  TAXI WITH TILLER RESPONDED NORMAL AT LOW TAXI SPEED.  WHILE SITTING ON TAXI WAY WAITING ON GATE STEERING INOPERATIVE, APPEARED ON EICAS CAUTION.  R & R FEEDBACK POTENTIOMETER IAW AMM 32-50-07.  STEERING OPERATIONS CHECKED GOOD IAW AMM 32-50-00.
